Conformal Geometry and Dynamics

ISSN 1088-4173



Regularity of growth and the class $ \mathcal{S}$: Correction

Author: D. Drasin
Journal: Conform. Geom. Dyn. 12 (2008), 187-187
MSC (2000): Primary 30D15; Secondary 30C62, 30D05
Published electronically: November 20, 2008
Original Article: Conform. Geom. Dyn. 11 (2007), 90-100.
MathSciNet review: 2461510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This corrects some errors in formulas which appear in the author's paper in this journal, vol. 11, pp. 90-100 (2007).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30D15, 30C62, 30D05

Retrieve articles in all journals with MSC (2000): 30D15, 30C62, 30D05

Additional Information

D. Drasin
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907

Received by editor(s): April 25, 2008
Published electronically: November 20, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.